# SDR AALA201508039012

- Difficulty date: July 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D53111427202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACKED CROSSBEAM SPLICE AT FRAME 20 & +Y1292.  REPAIRED IAW EA 252638.
